PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 2 | 173-197
Tytuł artykułu

Attenuating the singularities of plurisubharmonic functions

Treść / Zawartość
Warianty tytułu
EO
Malfortigi la malregulejojn la plursubharmonaj funkcioj
Języki publikacji
EN EO
Abstrakty
EO
Resumo (Malfortigi la malregulejojn la plursubharmonaj funkcioj). Ni studas la malregulejojn de la plursubharmonaj funkcioj per metodoj de la konveksa analitiko. Teoremoj pri analitikeco de rafinita nombro de Lelong estas pruvitaj.
EN
We study the singularities of plurisubharmonic functions using methods from convexity theory. Analyticity theorems for a refined Lelong number are proved.
Rocznik
Tom
60
Numer
2
Strony
173-197
Opis fizyczny
Daty
wydano
1994
otrzymano
1994-01-11
Twórcy
  • Department of Mathematics, Uppsala University, P. O. Box 480, S-751 06 Uppsala, Sweden
Bibliografia
  • L. Abrahamsson [1988], Microlocal Lelong numbers of plurisubharmonic functions, J. Reine Angew. Math. 388, 116-128.
  • J.-P. Demailly [1987], Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité, Acta Math. 159, 153-169.
  • L. Hörmander [1990], Complex Analysis in Several Variables, North-Holland.
  • C. O. Kiselman [1978], The partial Legendre transformation for plurisubharmonic functions, Invent. Math. 49, 137-148.
  • C. O. Kiselman [1979], Densité des fonctions plurisousharmoniques, Bull. Soc. Math. France 107, 295-304.
  • C. O. Kiselman [1987], Un nombre de Lelong raffiné, in: Séminaire d'Analyse Complexe et Géométrie 1985-87, Faculté des Sciences de Tunis & Faculté des Sciences et Techniques de Monastir, 61-70.
  • C. O. Kiselman [1992], La teoremo de Siu por abstraktaj nombroj de Lelong, in: Aktoj de Internacia Scienca Akademio Comenius, Vol. 1, Beijing, 56-65.
  • P. Lelong [1985], Les objets souples de l'analyse complexe, Exposition. Math. 3, 149-164.
  • Y.-T. Siu [1974], Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27, 53-156.
  • H. Skoda [1972], Sous-ensembles analytiques d'ordre fini ou infini dans $ℂ^n$, Bull. Soc. Math. France 100, 353-408.
  • X. Wang [1991], Analyticity theorems for parameter-dependent currents, Math. Scand. 69, 179-198.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.